# SDR HALA2021081000100

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 3,140 hours, 680 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT // REMOVED AND REPLACED ENG 1 FIRE LOOP B PER HAL A321 AMM 26-12-17-400-808-A. OPS CHECK NORMAL. TESTS PASSED.
